# SDR BUEA20160219001

- Difficulty date: February 16, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N974RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145203
- Aircraft time: 35,750 hours, 33,097 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 32,046 hours, 29,843 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23083671
- Part serial: BX56340
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 40,023 hours, 34,650 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, P
- Precautionary procedure: K

## Discrepancy

WHILE AT CRUISE ALTITUDE FL34 & MACH .76, THE NR 2 ENG LOST POWER & N1 ROLLED BACK.  LOST APPROX 10% N1 POWER & NO EICAS MSGS DISPLAYED.  THE LOSS OF POWER LASTED APPROX 3 - 4 SECONDS.  N1 POWER WAS SET AT APPROX 86%.  ACFT CONTINUED ON AS FILED, LANDING WAS UNEVENTFUL.  AT THE TIME OF THE ENG POWER ROLL BACK THE ACFT WAS OPERATING UNDER MEL AUTHORITY FOR EISCA MSG E2 SHORT DISP & CMC MSG ENG 2 CTL B SYS.  MFG WAS CONTACTED & TECHNICIANS WERE MOVED.  MFG LOOKING AT THE ENG DATA PROVIDED, RECOMMENDED THAT THE FADEC 2B BE CHANGED ALONG WITH THE FADEC ENG HARNESSES.  AT THE TIME OF THIS SDR SUBMITTAL THE PARTS WERE CHANGED BUT NO ENG TEST WERE YET COMPLETED TO CONFIRM A FIX.  HARNESS ASSEMBLY PN 23062387 WAS ALSO CHANGED.
